# SDR AALA20110719TUL11

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 50,239 hours, 8,068 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

SDQ - INFLIGHT MIA-POS.  CREW REPORTED STATUS MESSAGE FOR LEFT ENGINE FIRE LOOP 2, WITH LEFT ENGINE FIRE LOOP 1 ALREADY ON PLACARD.  ACCOMPLISHED QRH AND LEFT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED SDQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NO EVIDENCE OF FIRE OR OVERHEAT.  REPLACED LOWER FORWARD DETECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
